# SDR MASA2020090980562

- Difficulty date: September 8, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N88330
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000488
- Aircraft time: 12,616 hours, 7,345 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Unsecure
- Location: L1 Door Latch
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PAX DOOR (L1) DIFFICULT TO OPEN.  RESECURED DOOR LATCH SPRING.  OPS CHECK OK.
